Larkie, I am sorry to tell you all of this, but you will have to learn from your own mistakes or suffer for the rest of your life.
There are people who can take Antibiotic and not suffer the side effects, and now you know you are not one of them.
There are people who can take topical steroids and not suffer the side effects, and now you know you are not one of them.
Live and learn.
You suffered from the side effects caused by Antibiotics , and/or vaccines and/or poor diet and/or root canals, and/or amalgam. Seborrheic Dermatitis , exfoliative cheilitis, eczema, liver damage, acne, dry skin, peeling skin, and other autoimmune skin conditions are just some of many ways Antibiotics , vaccines, dental work, dysbiosis and leaky gut can manifest its ugly face.
Spend the rest of your life researching the subjects of dysbiosis, candida, leaky gut, autoimmune, microbiota, FMT , diet , elimination diet, histamine, etc.
Learn from other people. And, do not expect any serious help from your dermatologist. All s/he can do is prescribe more steroids or more Antibiotics , or more of some other poor band aid fix, Usually something that 99 out of 100 times is just a part of the problem, and usually far from being a part of the dysbiosis solution.
Do not expect from synthetic chemicals to cure your dysbiosis or to heal your liver or to change your skin in any positive way.
It is like using oil to extinguish fire. It doesn't work.
You will have to do it yourself. Learn from your ancestors what natural human diet is. What natural human lifestyle is?
The Liver Flush , the right natural diet , FMT , raw milk colostrum , water filter , that is the way to health , not dermatologists, not immunologists , not allergists, not antibiotics , not steroids, not biopsies , not chemical bulls%!7.
So far, not a single person on this board reported of a doctor providing a long-term safe solution for peeling lips, a solution that has not caused more damage than good, a solution that cured the condition for good. Live and learn!
You are suffering from an iatrogenic disease! Beware of that! Beware of doctors.
Work on your hormones. Your female hormones are out of balance!